SYNTHETEK INDUSTRIES
Syntherol, Syntheselen, B-12, Vasodilators, Fat Burners, Whey Isolate, Unique products
Sponsored by: Medichecks is the stress free, speedy way to get a comprehensive, accurate insight into your health. Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more.

Worring experience this morning

Author
Irish Beast
Pro-Member
  • Total Posts : 17077
  • Reward points: 9986
  • Joined: 2006/04/12 14:11:53
  • Location: Northern Ireland
  • Status: offline
2006/07/12 12:51:49 (permalink)

Worring experience this morning

Chaps,

Started PCT (nolva 60mg per day) on Monday. Have noticed ive been a bit chesty since but nothing to worry about.

However I was lifting weights this morning, on a reasonably heavy set but not killing myself by any means. Next thing My head goes a bit light, me vision is blurred and I felt like I was going to faint!! Never had an experience like this on course. Not nice at all. I was fine shortly after. I have read on here about nolva cuasing blurtred vision etc but think this was a little extreme.

I ended my workout there.

Has anyone experienced this before? Im thinking that if I get this again then I might have to lower to nolv dose or stop pct which could be disastrous.

What do you lads think?

Moderator@ Underground Muscle
Please come visit!!
 
#1

11 Replies Related Threads

    Valley Fitness
    northern irish
    New Member
    • Total Posts : 93
    • Reward points: 1670
    • Joined: 2006/05/05 10:30:01
    • Status: offline
    RE: Worring experience this morning 2006/07/12 13:09:55 (permalink)
    Alright mate, have been taking nolva throughout my cycle and have experienced the slight blurring in vision every now and then. However nothing too serious.

    In regards to the dizziness and feeling light headed, that could be due to a number of factors, tiredness, lack of cals before workout or at breakfast, overtraining..... take a day off and eat, rest well and try again on Friday!

    Bring back the Golden Age of Muscle!
    #2
    trainhard1
    Olympian Member
    • Total Posts : 988
    • Reward points: 6655
    • Joined: 2005/03/09 11:30:49
    • Status: offline
    RE: Worring experience this morning 2006/07/12 13:16:56 (permalink)
    irishbeast, id get your blood pressure checked at your gp or local nhs walk in centre if i were you.
    #3
    Irish Beast
    Pro-Member
    • Total Posts : 17077
    • Reward points: 9986
    • Joined: 2006/04/12 14:11:53
    • Location: Northern Ireland
    • Status: offline
    RE: Worring experience this morning 2006/07/12 13:34:45 (permalink)
    I did have a short run beforehand which might have been a factor, as I hadnt done any cv in 3 months or more. Diet has been pretty good so dont think thats a factor. If I have any more experiences like this I might pop into the Walk in Centre. I do some work there so really have no excuse!!

    Moderator@ Underground Muscle
    Please come visit!!
     
    #4
    Irish Beast
    Pro-Member
    • Total Posts : 17077
    • Reward points: 9986
    • Joined: 2006/04/12 14:11:53
    • Location: Northern Ireland
    • Status: offline
    RE: Worring experience this morning 2006/07/12 13:36:13 (permalink)
    ORIGINAL: northern irish

    Alright mate, have been taking nolva throughout my cycle and have experienced the slight blurring in vision every now and then. However nothing too serious.

    In regards to the dizziness and feeling light headed, that could be due to a number of factors, tiredness, lack of cals before workout or at breakfast, overtraining..... take a day off and eat, rest well and try again on Friday!


    Not out celebrating today man? Too skint myself!! otherwise id be in a drunken heap!!

    Moderator@ Underground Muscle
    Please come visit!!
     
    #5
    trainhard1
    Olympian Member
    • Total Posts : 988
    • Reward points: 6655
    • Joined: 2005/03/09 11:30:49
    • Status: offline
    RE: Worring experience this morning 2006/07/12 13:41:00 (permalink)

    ORIGINAL: irishbeast

    I did have a short run beforehand which might have been a factor, as I hadnt done any cv in 3 months or more. Diet has been pretty good so dont think thats a factor. If I have any more experiences like this I might pop into the Walk in Centre. I do some work there so really have no excuse!!


    at the end of the day, i would get it checked for peace of mind if nothing else. but as you say, its probably down to a drop in fitness levels due to no cardio for three months and then over exerting yourself.
    #6
    northern irish
    New Member
    • Total Posts : 93
    • Reward points: 1670
    • Joined: 2006/05/05 10:30:01
    • Status: offline
    RE: Worring experience this morning 2006/07/12 15:13:33 (permalink)
    Not out celebrating today man? Too skint myself!! otherwise id be in a drunken heap!!


    Working mate, double time so Im not too bothered! Drink? Whats that, I know your only joking, being in PCT, alcohol could cause an estrogen fest!!

    Bring back the Golden Age of Muscle!
    #7
    Irish Beast
    Pro-Member
    • Total Posts : 17077
    • Reward points: 9986
    • Joined: 2006/04/12 14:11:53
    • Location: Northern Ireland
    • Status: offline
    RE: Worring experience this morning 2006/07/12 17:46:53 (permalink)
    Yeah I've not had a drop in 3 weeks. Unfortunately I have an engagement which i cant get out of thuis friday so will have a few. Then dry again. Have my long awaited dermoatologust appointment in less than 2 weeks so want the liver to be in tip top condition!!

    Playing a cricket match tonight anyway so booze out of the question. I only took it up again this year having not played for 5 years .Amazing how much harder it is when you're 3 stone heavier!!!

    Moderator@ Underground Muscle
    Please come visit!!
     
    #8
    reef
    Senior Member
    • Total Posts : 231
    • Reward points: 8901
    • Joined: 2004/12/07 15:39:15
    • Status: offline
    RE: Worring experience this morning 2006/07/12 21:16:10 (permalink)
    I get the exact same from certain brands of nolva at 60mg, almost like the symptoms of vertigo. Strangely only certain brands of nolva cause it, Ive been fine with Iranian nolva yet UK generics nolva caused it.
    #9
    Irish Beast
    Pro-Member
    • Total Posts : 17077
    • Reward points: 9986
    • Joined: 2006/04/12 14:11:53
    • Location: Northern Ireland
    • Status: offline
    RE: Worring experience this morning 2006/07/13 11:47:13 (permalink)
    Thanks for that.

    Glad its not just me!! Mine is a uk generic also. At least its only a few weeks. Taking a rest dayt today and will attack again tomorrow!

    Moderator@ Underground Muscle
    Please come visit!!
     
    #10
    Rossatron
    Olympian Member
    • Total Posts : 614
    • Reward points: 6976
    • Joined: 2004/12/21 18:15:34
    • Status: offline
    RE: Worring experience this morning 2006/07/13 13:30:57 (permalink)

    ORIGINAL: reef

    I get the exact same from certain brands of nolva at 60mg, almost like the symptoms of vertigo. Strangely only certain brands of nolva cause it, Ive been fine with Iranian nolva yet UK generics nolva caused it.

    got any info on this reef? ive had vertigo 3 times now, all during pct from different cycles, i put a post up here last time but no one had any info, just started pct again the other day :(
    #11
    reef
    Senior Member
    • Total Posts : 231
    • Reward points: 8901
    • Joined: 2004/12/07 15:39:15
    • Status: offline
    RE: Worring experience this morning 2006/07/13 15:57:34 (permalink)

    ORIGINAL: Rossatron
    got any info on this reef? ive had vertigo 3 times now, all during pct from different cycles, i put a post up here last time but no one had any info, just started pct again the other day :(


    Unfortunately I dont have a clue why this happens. Dizziness, headaches and nausea are all possible side effects of nolva, but its an absolute mystery why some brands cause such severe vertigo in certain people. In my case I had sickness, dizziness, and a pounding head for around 48 hours when on the UK generics nolva. More than a couple of weeks at 40mg also gave me an itchy red rash on my arms and legs.

    Vertigo: http://en.wikipedia.org/wiki/Vertigo_%28medical%29

    The only thing I can suggest is trying a different brand. Ive been fine on iranian nolva even at 80mg.
    #12
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5